# SDR AALA20100415TUL11

- Difficulty date: April 15, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N670AA
- Make and model: Boeing 757223
- Aircraft serial: 25335
- Aircraft time: 57,490 hours, 20,120 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Sill
- Part number: 146N5391U24
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TOP OF THE AFT CARGO DOOR SILL IS CORRODED BETWEEN STATIONS 1380 TO 1440.  REMOVED AND REPLACED SILL PANEL PER SRM 51-10-02-G8.
